MAUDE Adverse Event Report: SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE

SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE
Model Number MC+SDX01
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reported condition: customer reported a clicking noise coming from blood pump area during patient treatment.(b)(6) 2025 national service engineer investigated and was able to duplicate the sound in recirculation with 18g needle and blood pump speed at 400 ml/min.Did not produce noise without the needle restriction.Machine state as found: push pin depth at.62 mm, occlusion test surpassed 14.2 psi in 10 rotations and roller gap passed 2.9 mm test.Cleaned blood pump rotor housing, ensured blood pump motor screws were tightened to specification.Replaced blood pump rotor.Noise persists.Further investigation required.Not cleared for patient use.(b)(6) 2025 national service engineer duplicated noise after more than an hour of running the blood pump at 450 ml/min.Previous replacement of the blood pump rotor demonstrated no change in symptom.Replaced entire tubing pump assembly.Post-replacement calibrations were: roller gap at 2.9 mm; occlusion test surpassed 14.2 psi in less than 5 revolutions; push pin gap was.71 mm.After running for an hour at 450 ml/min, sound was no longer present.Passed all tests.

Brand Name
NIPRO SURDIAL DX HEMODIALYSIS SYSTEM
Common Device Name
DIALYSIS MACHINE
Manufacturer (Section D)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA  920-0054
Manufacturer (Section G)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA   920-0054
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key24999420
Report Number3016250252-2025-00019
Device Sequence Number9756397
Product Code KDI
UDI-Device Identifier00383790008815
UDI-Public00383790008815
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K182940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC+SDX01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown